MathSciNet Relay Station
MathSciNet bibliographic data
MR2456627 11P83 (11P81)
Andrews, George E. The number of smallest parts in the partitions of $n$. J. Reine Angew. Math. 624 (2008), 133–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement